# SDR UPS01836988

- Difficulty date: September 20, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5613430503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,  RIGHT CUSP LOWER FITTING IS CRACKED AT STA. 149 BELOW LONG. 21 RT.     REMOVED,FABRICATED,AND REPLACED FITTING I.A.W. DWG. 5613430,AND SRM. 51-1-20D
